Wednesday, 30 July 2014

My body is no longer mine

I have heard from pregnant women that they feel like their body is no longer theirs. They are sharing it with a tiny person that makes then feel all sorts of different. The body changes physically and it changes your mood. I thought I understood what they were saying, and that I would probably feel the same way pregnant.

Well, fertility drugs make you feel the same way, even when you are missing the baby's kicks, and you can't blame cravings on someone else. In less than a week I had forgotten how different the fertility drugs make me feel. It's not only the constant exams, pills and injections making you feel like an object, but also the effects those pills and injections have on your body.

I am constantly sleepy and falling sleep. I am the type of person that is normally falling sleep by 10pm and awake by 6am even on weekends. During the treatment I am falling sleep before 9pm and sleep after 8am if I can. I know for some people this is not such a long sleep, but come on! asleep before 9pm I feel like a little kid.

Drugs and sex. Another great example of not feeling like my body is mine. Last month I took 4 different drugs during the treatment, and they completely changed the way I felt about sex I either wanted it all the time or spent days on end not wanting it at all, depending of the drug of the moment. I get that we all have cycles, but when the drugs are the ones in charge it makes you wonder if you are ever going to go back to "normal", whatever your normal might be.

Am I pregnant symptoms. I don't know which one is less fun, really, falling sleep, sex on the wire or all the pregnancy symptoms. I got nauseous, my breasts hurt even when walking, I was crying constantly, and I had very weird cravings. All of these while also falling sleep everywhere and be on the sexual wire. By the end of the cycle, after accumulating all these symptoms, I wasn't sure I was still me or I was just a baby vessel.

The fun is here again and after asking my husband if it was the same last month he said "not this bad". LOL. I guess accumulating drugs would also "enhance" the effects. Even though I'm not looking forward to all the crappy feelings, I'm facing this month as more of a challenge. Bring it on!